Thread: AS + Xenadrine = Trouble???
09-10-2002, 01:23 PM #1
AS + Xenadrine = Trouble???
this question is for a buddy of mine...does running xenadrine and Test propr 100mg EOD cause any harsh sides? will it effect his heart rate? any help would be greatly appreciated. i told him probably the only draw back would be loss of appetite.
09-10-2002, 01:37 PM #2
The zenedrine will probably affect his heart rate...
09-10-2002, 01:39 PM #3
...however he should be alright, i am using Test and Ephedrine at the same time and have in the past without any problems...it will increase his heart rate, that's just the nature of ephedrine based products...XXLSOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.
All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.
Canadian proud, Northern muscle baby!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)